# SDR SWAA2023092604013

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 56,964 hours, 34,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS MID R/H CABIN INOP.<[01] R/R EMERGENCY LIGHTS BATTERY PACK (M1669) FOR MID SECTION R/H. REF AMM 33-51-06 OPS CHK GOOD.
